Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 23, 2011, 1:49 AM EDT for 4 counties in Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:49 AM EDT (05:49 UTC)
- Expired
- Apr 23, 2011, 2:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
357
WUUS51 KILN 230549
SVRILN
KYC041-077-081-187-230630-
/O.NEW.KILN.SV.W.0080.110423T0549Z-110423T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
149 AM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHERN KENTUCKY...
SOUTHERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
NORTHERN OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 230 AM EDT.
* AT 148 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR WORTHVILLE...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
OWENTON...
IN ADDITION...EAGLE STATION...GRATZ...WHEATLEY...SQUIRESVILLE...
SANDERS...NEW LIBERTY...SPARTA AND BROMLEY ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 55...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8500 3852 8499 3850 8501 3851 8503
3856 8501 3857 8504 3856 8507 3859 8509
3858 8518 3861 8519 3876 8470 3848 8458
3846 8496
TIME...MOT...LOC 0549Z 258DEG 40KT 3857 8505
$$1 follow-up statement
573
WWUS51 KILN 230623
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
223 AM EDT SAT APR 23 2011
KYC041-077-081-187-230632-
/O.EXP.KILN.SV.W.0080.000000T0000Z-110423T0630Z/
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
223 AM EDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT...SOUTHERN
GALLATIN...CARROLL AND NORTHERN OWEN COUNTIES WILL EXPIRE AT 230 AM
EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 AM.
LAT...LON 3849 8500 3852 8499 3850 8501 3851 8503
3856 8501 3857 8504 3856 8507 3859 8509
3858 8518 3861 8519 3876 8470 3848 8458
3846 8496
TIME...MOT...LOC 0622Z 258DEG 40KT 3864 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:43 AM EDT, 6 minutes earlier.
Area forecast discussion, Apr 23, 1:43 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
143 AM EDT SAT APR 23 2011
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION THROUGH EARLY
SATURDAY MORNING. A COLD FRONT WILL THEN PUSH DOWN FROM THE
NORTHWEST LATE TONIGHT INTO SATURDAY BEFORE STALLING OUT ACROSS
THE REGION THROUGH THE WEEKEND. THIS WILL LEAD TO AN EXTENDED
THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE NEXT COUPLE OF DAYS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HAVE USED A BLEND OF THE NAM-WRF...GFS AND HRRR MODELS FOR THE
NEAR TERM FORECAST. A WARM FRONT WAS LOCATED FROM CNTRL
MISSOURI...TO SRN ILLINOIS...SRN INDIANA...THEN INTO NRN
KENTUCKY THIS AFTN. AS A MID LVL TROF PIVOTS FROM THE NRN PLAINS
TO THE GREAT LAKES OVERNIGHT...IT WILL PERTURB SFC LOW PRESSURE TO
OUR WEST. THIS DEEPENING LOW WILL ALLOW THE WARM FRONT TO PUSH
NORTH OF THE REGION BY EARLY SATURDAY MORNING. THEREAFTER...
AFOREMENTIONED SFC LOW WILL CONTINUE NE...BEING LOCATED NEAR SRN
ONTARIO BY SATURDAY MORNING. A TRAILING COLD FRONT FROM THIS LOW
WILL PUSH SOUTHEAST INTO THE REGION.
CWFA HAS ESCAPED HEAVY RAIN THUS FAR TODAY. THAT SHOULD CHANGE
TONIGHT AS SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE
WARM FRONT AND ALONG AND IN FRONT OF THE COLD FRONT. WILL CONTINUE
WITH CATEGORICAL POPS...KNOWING THERE COULD BE A RELATIVE LULL IN
ACTIVITY LATE THIS EVENING INTO EARLY MORNING BETWEEN MOVING
FRONTAL BOUNDARIES. AGAIN...HEAVY RAIN IS LIKELY GIVEN MOIST
AIRMASS INTERACTING WITH FRONTAL BOUNDARIES...SO THE FLASH FLOOD
WATCH WILL CONTINUE.
AS FOR SEVERE WX POTENTIAL...SVR THUNDERSTORMS WATCH NUMBER 178 IS
IN EFFECT FOR THE FAR SWRN PART OF OUR CWFA UNTIL 7 PM EDT. SVR
POTENTIAL WILL DEPEND ON HOW MUCH INSTABILITY CAN ADVECT NE INTO
THE REGION. FOR THE OVERNIGHT HOURS...CAN NOT RULE OUT A SEVERE
THUNDERSTORMS AS MODELS INDICATE AROUND 1000 J/KG MUCAPE. THIS
INSTABILITY COMBINED WITH AMPLE SHEAR WILL KEEP THAT THREAT
INTACT.
TEMPERATURES WILL RISE IN SOME LOCATIONS OVERNIGHT AS THE WARM
FRONT ADVANCES...SO SOME LOCATIONS WILL HAVE EARLY EVENING LOWS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
AFOREMENTIONED COLD FRONT WILL STALL OUT ACRS THE REGION SATURDAY
THROUGH SUNDAY AS IT BECOMES PARALLEL TO THE MID LEVEL FLOW.
EMBEDDED WEAK WX DISTURBANCES RIPPLING WITHIN THIS
FLOW...COMBINED WITH ENHANCED LLJ ACTIVITY FROM TIME TO
TIME...WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS GOING.
AIRMASS WILL REMAIN MOIST...AND THE POTENTIAL FOR HEAVY RAIN WILL
CONTINUE ON SATURDAY. EVEN THOUGH MORE SHOWERS AND THUNDERSTORMS
ARE EXPECTED SATURDAY NIGHT INTO SUNDAY...WILL HOLD OFF EXTENDING
THE FLASH FLOOD WATCH AS WE NEED TO SEE WHERE SHORT TERM HEAVY
RAIN WILL FALL...AND WILL ALSO HOPE THAT MODELS COME INTO BETTER
AGREEMENT AS TO WHERE THE BOUNDARY WILL SET UP. THE BEST CHANCE OF
SHOWERS AND STORMS WILL OCCUR ALONG AND JUST ON THE COOL SIDE OF
THE BOUNDARY.
FOR SUNDAY NIGHT...THERE IS SOME INDICATION NOW FROM THE MODELS
THAT AFOREMENTIONED BOUNDARY MAY START TO MOVE NORTH/NORTHWEST AS
A DIGGING TROF MOVES INTO THE PLAINS...ALLOWING MID LVL FLOW TO
BACK WITH TIME.
TEMPERATURES WILL BE CLOUD AND RAIN DEPENDENT. HAVE USED MAINLY A
BLEND OF THE RAW 2 M GFS AND ECMWF.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
A WARM FRONT WILL BE LIFTING NORTH AT THE BEGINNING OF THE LONG TERM
AND THEREFORE GREATEST CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY
WILL BE ACROSS THE NORTH ON MONDAY. A SERIES OF WAVES WILL MOVE
THROUGH THE REGION FOR THE LONG TERM. THE FIRST ONE WILL MOVE
THROUGH MONDAY NIGHT INTO TUESDAY. THERE ARE SOME TIMING
DISCREPANCIES WITH THIS SYSTEM HOWEVER THE LATEST ECMWF SOLUTION HAS
COME MORE IN LINE WITH THE GFS. ANOTHER LOW WILL MOVE UP FROM THE
SW TUESDAY NIGHT INTO WEDNESDAY. A LOT OF MOISTURE WILL BE BROUGHT
UP INTO THE AREA WITH THIS SYSTEM AND THEREFORE HEAVY RAIN WILL BE
POSSIBLE. HEAVY RAIN ON TOP OF ALREADY SATURATED GROUND WILL ADD TO
FLOODING ISSUES AROUND THE AREA. THE LOW WILL BEGIN TO MOVE NE OF
THE FA BY THURSDAY AND THEREFORE PRECIP WILL BEGIN TO TAPER OFF
ACROSS THE AREA. COOLER TEMPERATURES WILL FILTER INTO THE AREA ON
THURSDAY. HIGH PRESSURE WILL THEN MOVE INTO THE AREA FOR FRIDAY.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A LARGE COMPLEX OF WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS IS
MAKING ITS WAY ACROSS THE OHIO VALLEY TONIGHT. COVERAGE IS
WIDESPREAD SOUTH OF I-70 WITH SCATTERED ACTIVITY TO THE NORTH. THE
BULK OF THE PRECIPITATION WILL MOVE EAST OF THE AREA BY SUNRISE.
IFR/MVFR CONDITIONS ARE EXPECTED THROUGH 09Z MAINLY SOUTH OF A KDAY-
KCMH LINE.
THE FRONTAL BOUNDARY CURRENTLY ACROSS NORTHERN IN/OH WILL PUSH
SOUTHWARD THIS MORNING...STALLING OUT ACROSS THE OHIO RIVER AREA.
THIS WILL ALLOW A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS
THIS AFTERNOON FOR CVG/LUK/ILN...BEFORE SPREADING NORTHWARD
TONIGHT.
OUTLOOK...HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS EXPECTED
TO CONTINUE SATURDAY EVENING THROUGH WEDNESDAY WITH MVFR/IFR
CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Apr 22, 6:12 PM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 612 PM EDT FRI APR 22 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-232215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 612 PM EDT FRI APR 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND THE LATEST FORECASTS. A WARM FRONT WILL MOVE FROM THE OHIO RIVER VALLEY TO THE SOUTHERN GREAT LAKES THROUGH TONIGHT. A COLD FRONT WILL DROP INTO THE REGION ON SATURDAY WHERE IT IS EXPECTED TO STALL BY SATURDAY NIGHT. VERY MOIST AIR WILL INTERACT WITH THESE FRONTS...RESULTING IN HEAVY RAINFALL. WITH SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN TOTAL RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF WILL ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS. DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY THUNDERSTORMS THAT DEVELOP IN THE UNSTABLE AIRMASS ASSOCIATED WITH THE WARM FRONT AND COLD FRONT LATER TONIGHT. THERE WILL ALSO BE AN ISOLATED TORNADO THREAT DURING THIS SAME TIME PERIOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK... RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT HIGHLY ELEVATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 23, 12:42 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 AM EDT SAT APR 23 2011
OHZ034-035-230530-
AUGLAIZE OH-MERCER OH-
1242 AM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER AND NORTHWESTERN
AUGLAIZE COUNTIES THROUGH 130 AM EDT...
AT 1236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST
OF WABASH...MOVING EAST AT 60 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...CELINA AND
CRIDERSVILLE.
ALSO...WABASH...CHATTANOOGA...TAMA...NEPTUNE...MENDON...KOSSUTH AND
BUCKLAND ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
4065 8410 4065 8404 4046 8481 4073 8479
4073 8446Local storm report, Apr 23, 12:59 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 5 SW ROCKFORD 40.63N 84.71W
04/23/2011 E1.00 INCH MERCER OH LAW ENFORCEMENT
&&
JOHNFLocal storm report, Apr 23, 1:12 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL N MENDON 40.67N 84.52W
04/23/2011 E1.75 INCH MERCER OH LAW ENFORCEMENT
&&
JOHNFSpecial weather statement, Apr 23, 1:13 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT SAT APR 23 2011
OHZ034-035-042-043-230600-
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
113 AM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT SHELBY...SOUTHEASTERN MERCER...
NORTHERN DARKE AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 200 AM
EDT...
AT 111 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...VERSAILLES...
FORT LORAMIE...MINSTER...SIDNEY...ANNA...BOTKINS AND JACKSON CENTER.
ALSO...SHARPS CROSSING...COSMOS...ROSE HILL...ROSSBURG...NEW
WESTON...PIKEVILLE...DARKE COUNTY AIRPORT AND BROCK ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 4040 8400 4029 8402 4020 8437 4020 8443
4017 8445 4007 8482 4028 8481 4053 8407Special weather statement, Apr 23, 1:15 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 AM EDT SAT APR 23 2011
OHZ073-079>082-230600-
ADAMS OH-BROWN OH-PIKE OH-ROSS OH-HIGHLAND OH-
115 AM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HIGHLAND...SOUTHWESTERN
ROSS...PIKE...NORTHERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 200
AM EDT...
AT 111 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
ORAB...MOVING EAST AT 60 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WINCHESTER...
HILLSBORO...BELFAST...MARSHALL...CYNTHIANA...KINCAID SPRINGS...
BAINBRIDGE...PIKE LAKE AND PIKETON.
ALSO...MOWRYSTOWN...FINCASTLE...EMERALD...NEW MARKET...BERRYSVILLE...
MAY HILL...HIGHLAND COUNTY AIRPORT AND ROCKY FORK LAKE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3899 8321 3902 8327 3898 8327 3890 8389
3910 8401 3933 8317 3903 8291The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:57 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Apr 23, 1:08 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 5 hr |
| Apr 23, 2:11 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason | 16 hr |
| Apr 23, 2:21 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Apr 23, 2:50 AM EDT | Areal Flood Advisory | ILN | Lewis | 16 hr |
| Apr 23, 4:08 AM EDT | Areal Flood Advisory | ILN | Lewis | 5 hr |
| Apr 23, 5:23 AM EDT | Special Weather Statement | ILN | Owen | 37 min |
| Apr 23, 5:34 AM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 26 min |
| Apr 23, 5:59 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 7 hr |
| Apr 23, 6:14 AM EDT | Special Weather Statement | ILN | Lewis, Mason, Robertson | 46 min |
| Apr 23, 6:21 AM EDT | Areal Flood Advisory | ILN | Bracken, Grant, Mason, Owen, Pendleton, Robertson | 6 hr |
| Apr 23, 6:46 AM EDT | Severe Thunderstorm Warning | ILN | Lewis | 29 min |
| Apr 23, 9:20 AM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| Apr 23, 10:01 AM EDT | Special Weather Statement | ILN | Bracken, Grant, Lewis, Mason, Owen, Robertson | 59 min |
| Apr 23, 11:12 AM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Apr 23, 12:00 PM EDT | Special Weather Statement | ILN | Owen | 60 min |
| Apr 23, 12:08 PM EDT | Flash Flood Warning | ILN | Bracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more | 9 hr |
| Apr 23, 12:51 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 6 hr |
| Apr 23, 1:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Apr 23, 1:36 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 39 min |
| Apr 23, 1:45 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 8 hr |
| Apr 23, 2:35 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 40 min |
| Apr 23, 2:48 PM EDT | Special Weather Statement | ILN | Bracken | 27 min |
| Apr 23, 2:53 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 37 min |
| Apr 23, 3:02 PM EDT | Tornado Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 28 min |
| Apr 23, 3:14 PM EDT | Tornado Warning | ILN | Bracken, Grant, Pendleton | 31 min |
| Apr 23, 3:21 PM EDT | Tornado Warning | ILN | Bracken, Campbell, Pendleton | 24 min |
| Apr 23, 3:31 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 6 hr |
| Apr 23, 3:42 PM EDT | Tornado Warning | ILN | Bracken, Lewis, Mason, Robertson | 48 min |
| Apr 23, 3:44 PM EDT | Special Weather Statement | ILN | Robertson | 46 min |
| Apr 23, 3:55 PM EDT | Tornado Warning | ILN | Lewis, Mason, Robertson | 35 min |
| Apr 23, 4:19 PM EDT | Tornado Warning | ILN | Lewis | 41 min |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Bracken, Lewis, Mason | 50 hr |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Bracken, Campbell, Pendleton | 29 hr |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Carroll, Gallatin | 5 days |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Campbell, Kenton, Pendleton | 43 hr |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Pendleton | 47 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.